# SDR DXTA200601654

- Difficulty date: October 13, 2006
- Submitted: October 18, 2006
- Operation: Air carrier
- Aircraft: N629QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605306
- Aircraft time: 3,811 hours, 3,048 cycles
- Engine: Pwa PW545A
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT A STRONG EXHAUST ODOR EMITTED FROM THE PILOTS OVERHEAD WEMAC. COPILOTS SIDE UNAFFECTED.  RAN APU AND CHECKED CABIN AND COCKPIT TEMP CONTROL. SYSTEM FUNCTIONAL. DIDN'T DETECT ANY EXHAUST COMING FROM WEMACS. OPS CHECK GOOD. WORK PERFORMED IAW MM CHAPTER 21-51-00 21-61-00.
